# SDR HNAA2016112300357

- Difficulty date: November 23, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 59,627 hours, 66,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD RED EMERGENCY FLOOR LIGHT IS INOPERATIVE AT ROW 4DF.  REMOVED AND REPLACED THE EMERGENCY LIGHT. OPS CHECKED GOOD.
